manuscripta mathematica

, Volume 56, Issue 2, pp 159–166

Constant milnor number implies constant multiplicity for quasihomogeneous singularities

  • Gert -Martin Greuel
Article

Abstract

We show that for certain topologically trivial deformations of an isolated hypersurface singularity the multiplicity does not change. This applies to all μ-constant “first order” deformations and to all μ-constant deformations of a quasihomogeneous singularity.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A-G-V]
    ARNOLD, V.I., GUSEIN-ZADE, S.M., VARCHENKO, A. N.: Singularities of Differential Maps, Vol. I, Birkhäuser 1985Google Scholar
  2. [AC]
    A'CAMPO, N.: La fonction zêta d'une monodromie, Comment. Math. Helv.50, 233–248 (1975)Google Scholar
  3. [G-K]
    GABRIELOV, A.M., KUSHNIRENKO, A.G.: Description of Deformations with Constant Milnor Number for Homogeneous Functions, Funct. Anal.,9, 67–68 (1975)Google Scholar
  4. [L]
    LAUFER, H.B.: A Special Case of Zariski's Multiplicity Question, Abstr. of AMS3 (1982)Google Scholar
  5. [La]
    LAZZERI, F.: A Theorem on the Monodromy of Isolated Singularities, Astérisque7&8, 269–275 (1973)Google Scholar
  6. [Le1]
    LÊ DŨNG TRÁNG: Sur un critère d ' equisinqularité, Seminaire F. Nourget (Proceedings), SLN 403 (1974)Google Scholar
  7. [Le2]
    LÊ DŨNG TRÁNG: Une application d'un théorème d'A'Campo a l'equisingularité, Indag. Math.35 (1973)Google Scholar
  8. [L-S]
    LÊ DŨNG TŔANG, SAITO, K.: La constance du nombre de Milnor donne des bonnes stratifications, CRAS Paris,277, 793–795 (1973)Google Scholar
  9. [Te]
    TEISSIER, B.: Cycles évanescents, sections planes et conditions de Whitney, Astérisque7&8, 285–362 (1973)Google Scholar
  10. [V]
    VARCHENKO, A.N.: A Lower Bound for the Codimension of the Stratum μ-Constant in Terms of the Mixed Hodge Structure. Vest. Mosk. Univ. Mat.37, 29–31 (1982)Google Scholar
  11. [Z1]
    ZARISKI, O.: Studies in Equisingularity I, II, III, Am. J. of Math.87, 507–536, 972–1006 (1965), Am. J. of Math.90, 961–1023 (1968)Google Scholar
  12. [Z2]
    ZARISKI, O.: Open Questions in the Theory of Singularities, Bull. AMS77, 481–491 (1971)Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Gert -Martin Greuel
    • 1
  1. 1.Fachbereich Mathematik der Universität KaiserslauternKaiserslautern

Personalised recommendations